# SDR CALA2024093002514

- Difficulty date: September 23, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N320213
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; 19-5705-1-2004///RW UPPER SKINHAS CORROSION AT RW BL S TA U-18 MARKED.
